MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57449
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 01/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: "today i was made aware of an incident that occurred as a result of a zilver vena c57449 (16x140) stent that was placed by (surgeon)l at c43414-4 on (b)(6) 2022.The stent was placed via femoral access without incident however upon arrival home the patient experienced shortness of breath.He was sent to the hospital where it was determined that the stent had migrated to the patient¿s lungs.An emergency surgical procedure was performed by a cardiotheracic surgeon to remove the stent.Additional subsequent procedures may also need to be performed however the patient is stable and walking around post surgery.".
 
Additional Manufacturer Narrative
Common name - qan.
 
Additional Manufacturer Narrative
Common device name: common name - qan.
 
Event or Problem Description

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key13633333
Report Number3005580113-2022-00032
Device Sequence Number13996886
Product Code QAN
UDI-Device Identifier10827002574493
UDI-Public(01)10827002574493(17)240514(10)C1829820
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2022
Report Date (Section F) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2024
Device Model NumberG57449
Device Catalogue NumberZVT7-35-80-16-140
Device Lot NumberC1829820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/31/2022
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer02/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2022
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale
Date Report Sent to FDA03/01/2022